MURAL - Maynooth University Research Archive Library

    Bundle stabilisation and positive Ricci curvature

    Wraith, David (2007) Bundle stabilisation and positive Ricci curvature. Differential Geometry and Its Applications, 25 (5). pp. 552-560. ISSN 0926-2245

    Download (162kB) | Preview

    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...

    Add this article to your Mendeley library


    If E is the total space of a vector bundle over a compact Ricci non-negative manifold, it is known that E×Rp admits a complete metric of positive Ricci curvature for all sufficiently large p. In this paper we establish a small, explicit lower bound for the dimension p.

    Item Type: Article
    Keywords: Positive Ricci curvature; Non-negative Ricci curvature; Bundles;
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 10072
    Identification Number:
    Depositing User: Dr. David Wraith
    Date Deposited: 05 Oct 2018 14:35
    Journal or Publication Title: Differential Geometry and Its Applications
    Publisher: Elsevier
    Refereed: Yes
    Use Licence: This item is available under a Creative Commons Attribution Non Commercial Share Alike Licence (CC BY-NC-SA). Details of this licence are available here

    Repository Staff Only(login required)

    View Item Item control page


    Downloads per month over past year

    Origin of downloads